# SDR EIA2000319

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 996 L10 DRILL STARTS AND MISLOCATED HOLES ON FRAME.  REPAIRED FRAME AT FS 996 FROM LONGERON L10 TO R10.  REMOVED DAMAGED AREAS, PLUGGED MISLOCATED HOLES, FABRICATED AND INSTALLED REPAIR STRAPS PER ECRA 944-53-096-2 REV A.  (M)
